Hair loss can come from many causes. I'd recommend you see your family physician to enquire about all causes of hair loss and also review the issue with your rheumatologist.
Hair loss starting a 2-3 months after starting hydroxychloroquine could be related to the drug. Hair loss started many months after may be less likely to be related to the drug.
If it is the drug, you can review with your rheumatologist if there are other options and if not you can discuss with your dermatologist whether options like minoxidil can benefit.
- Hydroxychloroquine Information for Consumers
- Hydroxychloroquine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydroxychloroquine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What is the difference between hydroxychloroquine and hydrocloroquine sulphate? After prolonged use?
Updated 2 Jun 2010 • 1 answer
Updated 9 Jan 2015 • 2 answers
Updated 6 Dec 2016 • 4 answers
Updated 11 Dec 2018 • 7 answers
Hydroxychloroquine - as a side affect has anyone had it cause restless body syndrome or restless leg
Updated 5 Dec 2015 • 1 answer